ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О сходимости сферических средних Рисса кратных интегралов Фурье

Григорян, М. Ж. (1979) О сходимости сферических средних Рисса кратных интегралов Фурье. ՀՍՍՀ ԳԱ Զեկույցներ, 69 (2). pp. 95-97. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
593Kb

Item Type:Article
Additional Information:Ֆուրեյի բազմապատիկ ինտեգրալների սֆերիկ միջինների զուգամիտության մասին։ On the convergence of Riss's spherical means of Fourier integrals.
Uncontrolled Keywords:Գրիգորյան Մ. Ժ., Grigorian M. G.
Subjects:Q Science > QA Mathematics
ID Code:4079
Deposited By:NAS Reports
Deposited On:05 Nov 2012 13:42
Last Modified:13 Mar 2014 08:19

Repository Staff Only: item control page